Related Questions

Bm 2/4. Take miralax (polyethylene glycol) daily w/ colace. Dr prescribed laxative did not help and w/ enema just got out blood tinged mucus? Appt tomorrow.

See Doctor... I'm glad you are going to see your doctor tomorrow. It sounds like you are struggling with constipation and have tried MiraLAX (polyethylene glycol) + colace stool softner and a enema without results. The blood tinged mucous is probably from enema tip trauma to the rectal walls. In the meantime i'd suggest you drink a chilled bottle of magnesium citrate followed by a few glasses of water. Good luck. Read more...

Would Plan B interrupt my other prescribed meds (miralax (polyethylene glycol) and dolcolax)? Is it safe to take it while on those meds? Will it still work?

Plan B. It is safe to use it. It does not interfere with the medications that you mentioned. It is supposed to be used as a backup only it should not replace using oral contraceptives. It should be used within 72 hours for best result. Read more...
Yes. Plan b is a. Progesterone. Miralax (polyethylene glycol) and ducolax are laxatives. I would not take all of these medications together if you want them to work effectively. Hold off on the laxatives for at least 8 hours. Read more...